# SDR SWAA2024051070535

- Difficulty date: April 4, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 344 TO BS 360 LBL 11 AT FWD GALLEY AREA.   REPLACED WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 LBL 11 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400 SHEET 46 REV-A.
